# SDR ASAA0853687

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,802 hours, 2,016 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404054
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 6,802 hours, 2,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATES, LIGHT EXTINGUISHES WITH MC RESET.  COULD NOT DUPLICATE.  ACCOMPLISHED FIM 21 62 00 810 842.  NO FAULTS.  FAULT WAS INTERMITTENT.  ACCOMPLISHED BITE TEST AND NO FAULT FOUND.  NO HISTORY 90 DAYS.
